# SDR GAIA01134ST

- Difficulty date: May 5, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, A CRACK WAS DISCOVERED AT FASTENER ON THE NOSE WHEEL WELL LEFT SIDEWALL BS 240, BELOW PANEL CUTOUT.  ACCOMPLISHED NOSE WHEEL WELL LEFT SIDE PRESSURE WEB REPAIR BS 240 IAW B727 SRM 51-40-2 FIG 1. (M)
